Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 606–612 (Mi tvp4410)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Final probabilities for Becker epidemic Markov processes

A. V. Mastikhin

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/tvp4410

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 521–527

Bibliographic databases:

Received: 18.01.2010
Revised: 15.07.2010

Citation: A. V. Mastikhin, “Final probabilities for Becker epidemic Markov processes”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 606–612; Theory Probab. Appl., 56:3 (2011), 521–527

Citation in format AMSBIB
\Bibitem{Mas11}
\by A.~V.~Mastikhin
\paper Final probabilities for Becker epidemic Markov processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 606--612
\mathnet{http://mi.mathnet.ru/tvp4410}
\crossref{https://doi.org/10.4213/tvp4410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136468}
\elib{https://elibrary.ru/item.asp?id=20732922}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 521--527
\crossref{https://doi.org/10.1137/S0040585X97985571}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300010}
\elib{https://elibrary.ru/item.asp?id=20497032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867732150}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4410
  • https://doi.org/10.4213/tvp4410
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalinkin A.V. Mastikhin A.V., “a Limit Theorem For a Weiss Epidemic Process”, J. Appl. Probab., 52:1 (2015), 247–257  crossref  mathscinet  zmath  isi  elib
    2. A. V. Mastikhin, “O gruppovykh svoistvakh uravnenii protsessov epidemii”, Sib. elektron. matem. izv., 14 (2017), 1413–1423  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:342
    Full text:131
    References:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021